应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (5): 493-502    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold
Cheng Lijuan, Wang Yingzhe
Department of Applied Mathematics, College of Science, Zhejiang University of Technology; School of Mathematical Sciences, Beijing Normal University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn